Texas, 2006

Tornadoes and Flash Flood in Texas, May 2, 2006

May 2, 2006 · NWS MAF · 30 events in 5 counties and zones

20 hail, 6 thunderstorm wind, 3 tornado, 1 flash flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$161,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at May 2, 1:14 PM CST, 1 hour 46 minutes earlier.

Area forecast discussion, May 2, 1:14 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
214 PM CDT TUE MAY 2 2006

.SHORT TERM...
SHOWERS AND HIGH-BASED THUNDERSTORMS ARE DEVELOPING ACROSS
PORTIONS OF THE TRANS PECOS...DAVIS MOUNTAINS AND NEAR THE RIO
GRANDE. THESE STORMS SEEM TO BE DEVELOPING DUE TO VERY LARGE MID-
LEVEL LAPSE RATES AND TOPOGRAPHY. AT THE SAME TIME...CUMULUS
BUBBLING JUST EAST OF THE PERMIAN BASIN ALONG OUTFLOW BOUNDARY
FROM THIS MORNINGS ACTIVITY ACROSS CENTRAL TEXAS. WINDS ALSO ARE
BEGINNING TO BACK ACROSS THE EXTREME WESTERN LOW ROLLING PLAINS
NEAR SWEETWATER AND SNYDER INDICATING LOW-LEVEL CONVERGENCE
INCREASING. WITH INSTABILITY ALREADY PRESENT AND CAP DECREASING
PER SPC ANALYSIS WILL MENTION SEVERE WORDING IN ZONES THIS EVENING
GIVEN CURRENT SCENARIO.

.LONG TERM...
WEAK SOUTH TO SOUTHWEST MID-LEVEL RIDGE PATTERN WILL DOMINATE THE
EXTENDED RANGE FORECAST FOR THE NEXT SEVERAL DAYS AS A SERIES OF
SHORTWAVES TRANSLATE THROUGH THE REGION.  BY 03/1200Z...LARGE UPPER
TROUGH DEVELOPS AND SHOULD BE POSITIONED OVER NORTHERN CALIFORNIA.
PRIMARY FOCUS FOR MID-LATE WEEK WILL BE A COLD FRONT THAT IS
EXPECTED TO BE SHALLOW...BUT PROVIDE ENOUGH ASCENT FOR PRECIPITATION
DEVELOPMENT.  SOUTH OF THE FRONT...A PERSISTENT LOW-LEVEL JET WILL
SUPPLY AMPLE MOISTURE ACROSS EASTERN ZONES AND THUS...DECIDED TO
LEAVE POP CHANCES IN PLACE OVER THE COURSE OF THE NEXT SEVERAL DAYS
AS WAS PREVIOUSLY FORECASTED.  MCS DEVELOPMENT IS LIKELY ACROSS THE
NORTHERN AND CENTRAL TX PANHANDLE ALONG REMNANT OUTFLOW BOUNDARIES
AND APPROACHING FRONT...WITH PROPAGATION EXPECTED TO THE SOUTHEAST
ALONG THE GREATEST THETA-E RIDGING.  THUNDERSTORM INITIATION ACROSS
MAF CWA WILL BE DEPENDENT ON RESIDUAL OUTFLOW BOUNDARIES THAT MAY BE
IN PLACE OVER THE NEXT SEVERAL DAYS AND ALONG THE HIGHER TERRAIN.
EXCELLENT RH RECOVERIES ARE EXPECTED OVER THE WORK WEEK AS A LLJ
INTENSIFIES EACH EVENING. NAM AND GFS SOLUTIONS DIVERGE SOMEWHAT
THROUGH MIDWEEK AS THIS COLD FRONT SAGS SOUTHWARD. THE GFS AND HPC
AGREE THAT THE FRONT SHOULD PUSH INTO THE FA BY 05/1200Z. THE NAM
KEEPS THE FRONT FARTHER NORTHEAST AND AM NOT CONFIDENT WITH THIS
SOLUTION AS PER NAM INITIALIZATION THIS MORNING. WHILE A WIND
SHIFT SHOULD OCCUR WITH THIS FRONT...THERE WILL NOT BE AN
ASSOCIATED PRESSURE GRADIENT THAT WILL BE STRONG ENOUGH FOR RED
FLAG CONDITIONS. EXPECT SLIGHTLY COOLER TEMPERATURES BEHIND THE
FRONT ON FRIDAY THROUGH SUNDAY...WITH SATURDAY BEING THE COOLEST
DAY /TEMPERATURES WILL ACTUALLY BE CLOSE TO CLIMATOLOGY -- 81
DEGREES FOR KMAF/. WARM UP IS EXPECTED BY THE BEGINNING OF THE NEW
WORK WEEK AS ANOTHER UPPER LEVEL TROUGH POSITIONS ITSELF OFF THE
CA COAST AND SOUTHERLY WINDS ARE AMPLIFIED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              66  91  65  91 /  30  30  30  20
CARLSBAD NM                58  94  59  92 /  10  10  10   0
DRYDEN TX                  68  93  67  95 /  20  20  20   0
FORT STOCKTON TX           65  97  64  95 /  20  10  20   0
GUADALUPE PASS TX          61  88  59  84 /  10   0   0   0
HOBBS NM                   59  94  60  90 /  10  10  10   0
MARFA TX                   50  87  52  86 /  10  10  10   0
MIDLAND INTL AIRPORT TX    64  92  65  92 /  20  20  30  10
ODESSA TX                  66  94  67  92 /  20  10  30  10
WINK TX                    66 100  62 102 /  20  10  20   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

12/02
Hazardous weather outlook, May 2, 1:55 PM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 PM CDT TUE MAY 2 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-031000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
255 PM CDT TUE MAY 2 2006 /155 PM MDT TUE MAY 2 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS MUCH OF WEST
TEXAS. THUNDERSTORMS WILL BE MORE ISOLATED ACROSS THE SOUTHEAST
NEW MEXICO PLAINS. A FEW OF THE STORMS WILL BECOME STRONG TO SEVERE...
PRODUCING LARGE HAIL AND DAMAGING WINDS ACROSS THE EASTERN PERMIAN
BASIN AND THE LOWER TRANS PECOS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...
WILL BE POSSIBLE ACROSS THE WESTERN LOW ROLLING PLAINS...PERMIAN
BASIN AND LOWER TRANS PECOS REGIONS OF WEST TEXAS DURING THE
AFTERNOON AND EVENING HOURS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT 3 PM ACROSS THE EASTERN PERMIAN
BASIN AND THE LOWER TRANS PECOS REGION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 2, 1:44 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
244 PM CDT TUE MAY 2 2006

TXZ075-022045-
PECOS-
244 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR PECOS COUNTY.

A STRONG THUNDERSTORM WAS ALONG STATE HIGHWAY 18...20 MILES NORTH
OF FORT STOCKTON. OTHER THUNDERSTORMS WERE FORMING ALONG AND NEAR
INTERSTATE 10...INCLUDING FORT STOCKTON.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 2, 2:27 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
327 PM CDT TUE MAY 2 2006

TXZ048-053-022130-
SCURRY-MITCHELL-
327 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR MITCHELL AND SCURRY COUNTIES.

STRONG DEVELOPING THUNDERSTORMS WERE BETWEEN SNYDER AND COLORADO CITY...
MOVING NORTHEAST AT 15 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR WEST TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 2, 2:43 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
343 PM CDT TUE MAY 2 2006

TXZ081-022145-
BIG BEND AREA-
343 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF TERLINGUA OR
NEAR LAJITAS AT 343 PM CDT...MOVING NORTH AT 10 MPH. THIS STORM WILL
AFFECT LAJITAS AND FARM TO MARKET ROAD 170 AND WILL BE CAPABLE OF
PRODUCING WIND GUSTS NEAR 55 MPH AND SMALL HAIL.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

The radar

The Midland/Odessa radar (KMAF), 62 km away, was scanning. The volume nearest the first event began at 21:01 UTC.

Open the radar archive at this moment

Event by event

20 hail, 6 thunderstorm wind, 3 tornado, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Crane

When
May 2, 3:00 PM CST
Where
Crane County, Crane
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
31.400, -102.350

Hail, Crane

When
May 2, 3:07 PM CST
Where
Crane County, 16 mi W of Crane
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.400, -102.617

Penny size hail fell two miles north of Tubbs Corner in western Crane County on Farm to Market Road 1053.

Hail, Scurry

When
May 2, 3:23 PM CST to 3:42 PM CST
Where
Scurry County, Ira
Measured
1.75 in hail
Reported by
PARK/FOREST SERVICE
Coordinates
32.583, -101.000

Penny to golf ball size hail fell in a swath from Ira to near Dunn along Farm to Market Road 1606.

Hail, Mitchell

When
May 2, 3:47 PM CST
Where
Mitchell County, Cuthbert
Measured
2.75 in hail
Reported by
BROADCAST MEDIA
Coordinates
32.483, -101.033

Baseball to softball size hail fell in a swath along Farm to Market Road 670 from Cuthbert to just south of Westbrook.

Hail, Mitchell

When
May 2, 3:47 PM CST
Where
Mitchell County, Cuthbert
Measured
4 in hail
Reported by
BROADCAST MEDIA
Coordinates
32.483, -101.033

Baseball to softball size hail fell in a swath along Farm to Market Road 670 from Cuthbert to just south of Westbrook.

Hail, Ector

When
May 2, 3:48 PM CST to 3:50 PM CST
Where
Ector County, Pleasant Farms
Measured
1 in hail
Reported by
BROADCAST MEDIA
Coordinates
31.683, -102.317

Hail, Mitchell

When
May 2, 4:02 PM CST to 4:08 PM CST
Where
Mitchell County, 10 mi WNW of Colorado City
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.450, -101.017

Penny to golfball size hail fell on Farm to Market Road 1808 between Farm to Market Road 1229 and County Road 214, ten miles west-northwest of Colorado City and on Interstate 20 nine miles west of Colorado City.

Hail, Scurry

When
May 2, 4:05 PM CST
Where
Scurry County, 3 mi E of Dunn
Measured
1.75 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
32.567, -100.833

Nickel to golfball size hail fell in southern Scurry County along Farm to Market Road 1606 east of Dunn.

Hail, Mitchell

When
May 2, 4:08 PM CST
Where
Mitchell County, 9 mi W of Colorado City
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.400, -101.000

Penny size hail fell on Interstate 20, nine miles west of Colorado City.

Tornado, Mitchell

When
May 2, 4:10 PM CST to 4:12 PM CST
Where
Mitchell County, 2 mi SE of Westbrook
Rating
F0
Path length
0.1 mi
Path width
30 yd
Property damage
$10,000
Reported by
TRAINED SPOTTER
Coordinates
32.333, -101.000

The first tornado to impact Mitchell County was located about two miles southeast of Westbrook. Several mesquite trees were found to be sheared off and damaged near the top. Two power poles were found on the ground, split about six feet from the bottom. A large water trough was displaced by the tornadic inflow winds, and rolled for just over one mile.

Tornado, Mitchell

When
May 2, 4:12 PM CST to 4:14 PM CST
Where
Mitchell County, 5 mi SE of Westbrook
Rating
F1
Path length
0.1 mi
Path width
30 yd
Property damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
32.300, -100.950

A second tornado rolled a large hay baler (weighing approximately a ton) a distance of 100 feet by tornadic winds across Farm to Market Road 670, leaving numerous scar marks along the pavement. The width of this tornado was estimated to be 30 yards, with a path length of 100 yards.

Hail, Mitchell

When
May 2, 4:16 PM CST
Where
Mitchell County, 4 mi SW of Westbrook
Measured
2.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.317, -101.067

Baseball size hail fell at a residence about four miles southwest of Westbrook. No damage was reported.

Hail, Mitchell

When
May 2, 4:17 PM CST
Where
Mitchell County, 4 mi W of Colorado City
Measured
1 in hail
Property damage
$1,000
Reported by
TRAINED SPOTTER
Coordinates
32.400, -100.917

Penny to quarter size hail fell west of Colorado City, breaking at least one windshield.

Thunderstorm Wind, Mitchell

When
May 2, 4:18 PM CST to 4:28 PM CST
Where
Mitchell County, 4 mi W of Westbrook
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
GENERAL PUBLIC
Coordinates
32.350, -101.083

The public reported that four telephone poles were downed by thunderstorm winds west of Westbrook.

Hail, Midland

When
May 2, 4:18 PM CST
Where
Midland County, 11 mi SSE of Spraberry
Measured
1.25 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.767, -101.767

Quarter to half-dollar size hail fell at the intersection of Farm to Market Road 1357 and Farm to Market Road 1379 in southeastern Midland County.

Thunderstorm Wind, Mitchell

When
May 2, 4:18 PM CST
Where
Mitchell County, Colorado City
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
32.400, -100.850

The emergency manager in Mitchell County reported that two homes had their roofs blown off by thunderstorm associated winds. One was a mobile home that had a roof attached. It is unknown what type of house the other home was.

Tornado, Mitchell

When
May 2, 4:20 PM CST to 4:25 PM CST
Where
Mitchell County, 9 mi SW of Colorado City
Rating
F1
Path length
0.1 mi
Path width
30 yd
Property damage
$15,000
Reported by
TRAINED SPOTTER
Coordinates
32.300, -100.967

A third tornado formed nine miles southwest of Colorado City along Texas Highway 163. Extensive tree and structural damage was found at a residence on the west side of the road. Several large trees were uprooted or heavily damaged. A grass seeder weighing approximately 150 pounds was carried a distance of 50 feet. Also, extensive damage to a barn and storage shed were found at the residence.

Hail, Mitchell

When
May 2, 4:26 PM CST
Where
Mitchell County, 6 mi SW of Colorado City
Measured
2.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.333, -100.917

Baseball size hail was reported at Lake Colorado City, southwest of Colorado City.

Hail, Mitchell

When
May 2, 4:26 PM CST
Where
Mitchell County, 7 mi SSE of Colorado City
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.300, -100.800

A NWS trained spotter reported pea to quarter size hail falling at Lake Champion and Texas Road 208.

Hail, Mitchell

When
May 2, 4:30 PM CST
Where
Mitchell County, 6 mi SW of Colorado City
Measured
1.75 in hail
Reported by
PARK/FOREST SERVICE
Coordinates
32.333, -100.917

A Lake Colorado City State Park employee reported golfball size hail falling at the lake.

Thunderstorm Wind, Mitchell

When
May 2, 4:34 PM CST
Where
Mitchell County, 6 mi SW of Colorado City
Measured
57 kt (66 mph) estimated gust
Property damage
$50,000
Reported by
GENERAL PUBLIC
Coordinates
32.333, -100.917

Widespread wind damage was reported at Lake Colorado City. Several trailer homes were overturned or experienced roof damage. A 25-foot tree was toppled and others were stripped of their leaves. Another resident reported that a tire was blown from the roof of their carport and loosened gutters at a neighbor's house.

Hail, Mitchell

When
May 2, 4:37 PM CST
Where
Mitchell County, Colorado City
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.400, -100.850

Hail, Mitchell

When
May 2, 4:56 PM CST
Where
Mitchell County, 6 mi SSE of Colorado City
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.317, -100.817

Golfball hail fell at the intersection of Farm to Market Road 2319 and Texas Highway 208.

Hail, Mitchell

When
May 2, 4:56 PM CST to 5:10 PM CST
Where
Mitchell County, 5 mi S of Colorado City
Measured
2.5 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.333, -100.850

Tennis ball size hail fell five miles south of Colorado City. No damage was reported.

Hail, Mitchell

When
May 2, 4:56 PM CST to 5:10 PM CST
Where
Mitchell County, 5 mi S of Colorado City
Measured
4.25 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.333, -100.850

Softball sized hail fell five miles south of Colorado City. No damage was reported.

Flash Flood, Mitchell

When
May 2, 5:16 PM CST to 6:45 PM CST
Where
Mitchell County, Colorado City
Property damage
$10,000
Reported by
TRAINED SPOTTER
Coordinates
32.306, -100.921 (the zone’s center; the record gives no point)

The Mitchell County Sheriff's Office reported several cars stranded by floodwaters on Interstate 20.

Hail, Mitchell

When
May 2, 5:25 PM CST
Where
Mitchell County, 5 mi S of Colorado City
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.333, -100.850

Golfball size hail fell at Champion Creek Reservoir, five miles south of Colorado City.

Hail, Mitchell

When
May 2, 5:57 PM CST
Where
Mitchell County, 5 mi SW of Colorado City
Measured
0.88 in hail
Reported by
BROADCAST MEDIA
Coordinates
32.350, -100.917

Thunderstorm Wind, Mitchell

When
May 2, 5:57 PM CST
Where
Mitchell County, 5 mi SW of Colorado City
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
BROADCAST MEDIA
Coordinates
32.350, -100.917

Trees and power poles were downed by severe thunderstorm winds.

Thunderstorm Wind, Mitchell

When
May 2, 5:57 PM CST
Where
Mitchell County, 4 mi E of Westbrook
Measured
57 kt (66 mph) estimated gust
Property damage
$25,000
Reported by
LAW ENFORCEMENT
Coordinates
32.350, -100.950

Several roofs and trees were damaged or downed by 65 mph thunderstorm winds, including one 25 foot tree with a three foot diameter trunk.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyThe tornado archive for Texas, 2006Warnings in Texas, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509886, 5509887, 5509804, 5509888, 5509889, 5509897, 5509890, 5509899, 5509969, 5509967, 5509965, 5509891, 5509892, 5509896, 5509898, 5509901, 5509966, 5509893, 5509895, 5509894, 5509970, 5509971, 5509968, 5509972, 5510043, 5509900, 5509973, 5509974, 5509975, 5510042.